# SDR TWAA0017401

- Difficulty date: November 8, 2000
- Submitted: November 8, 2000
- Operation: Air carrier
- Aircraft: N9406W
- Make and model: Doug DC-9-83
- Aircraft serial: 53126
- Aircraft time: 24,214 hours, 11,625 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7732
- Condition: Inoperative
- Location: Rows 29 & 30
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHTING WAS INOPERATIVE AT ROWS 29 AND 30.  REPLACED THE LAMP AT BOTH LOCATIONS.  CHECK-C 3-21-00 MCI.
